Aarhus University Seal / Aarhus Universitets segl

Jan Frahm

  1. 2020
  2. Published

    Symmetry breaking operators for real reductive groups of rank one. / Frahm, Jan; Weiske, Clemens.

    In: Journal of Functional Analysis, Vol. 279, No. 5, 108568, 15.09.2020.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  3. Published

    An extension problem related to the fractional Branson-Gover operators. / Frahm, Jan; Ørsted, Bent; Zhang, Genkai.

    In: Journal of Functional Analysis, Vol. 278, No. 5, 108395, 03.2020.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  4. Submitted

    Rankin-Selberg periods for spherical principal series. / Frahm, Jan; Su, Feng.

    In: submitted, 2020.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  5. 2019
  6. Published

    Knapp-Stein type intertwining operators for symmetric pairs II. - The translation principle and intertwining operators for spinors. / Möllers, Jan; Ørsted, Bent.

    In: Symmetry, Integrability and Geometry: Methods and Applications, Vol. 15, 084, 11.2019.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  7. Published

    A Godement-Jacquet type integral and the metaplectic Shalika model. / Frahm, Jan; Kaplan, Eyal.

    In: American Journal of Mathematics, Vol. 141, No. 1, 2019, p. 219-282.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  8. E-pub ahead of print

    A minimal representation of the orthosymplectic Lie supergroup. / Barbier, Sigiswald; Frahm, Jan.

    In: International Mathematics Research Notices, 2019.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  9. Published

    Symmetry breaking operators for line bundles over real projective spaces. / Frahm, Jan; Weiske, Clemens.

    In: Journal of Lie Theory, Vol. 29, No. 2, 2019, p. 511-558.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  10. Published

    The compact picture of symmetry-breaking operators for rank-one orthogonal and unitary groups. / Möllers, Jan; Ørsted, Bent.

    In: Pacific Journal of Mathematics, Vol. 302, No. 1, 2019, p. 23-76.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  11. 2018
  12. Submitted

    Holomorphic torsion with coefficients and geometric zeta functions for certain Hermitian locally symmetric manifolds. / Moscovici, Henri; Stanton, Robert J.; Frahm, Jan.

    In: submitted, 2018.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  13. Published

    Upper bounds for geodesic periods over rank one locally symmetric spaces. / Frahm, Jan; Su, Feng.

    In: Forum Mathematicum, Vol. 30, No. 5, 2018, p. 1065-1077.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  14. 2017
  15. Published

    Bessel operators on Jordan pairs and small representations of semisimple Lie Groups. / Frahm, Jan; Schwarz, Benjamin.

    In: Journal of Functional Analysis, Vol. 272, No. 5, 2017, p. 1892-1955.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  16. Published

    Estimates for the restriction of automorphic forms on hyperbolic manifolds to compact geodesic cycles. / Möllers, Jan; Ørsted, Bent.

    In: International Mathematics Research Notices, Vol. 11, No. 1, 2017, p. 3209-3236.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  17. Submitted

    Symmetry breaking operators for strongly spherical reductive pairs. / Möllers, Jan.

    In: submitted, 2017.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  18. Published

    The Berezin form on symmetric R-spaces and reflection positivity. / Frahm, Jan; Ólafsson, Gestur; Ørsted, Bent.

    50th Seminar "Sophus Lie": Banach Center Publications. Vol. 113 Warsaw, 2017. p. 135-168.

    Research output: Contribution to book/anthology/report/proceedingArticle in proceedingsResearchpeer-review

  19. 2016
  20. Published

    Invariant differential operators on H-type groups and discrete components in restrictions of complementary series of rank one semisimple groups. / Möllers, Jan; Ørsted, Bent; Zhang, Genkai.

    In: Journal of Geometric Analysis, Vol. 26, No. 1, 2016, p. 118-142.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  21. Published

    Knapp-Stein type intertwining operators for symmetric pairs. / Möllers, Jan; Ørsted, Bent; Oshima, Yoshiki.

    In: Advances in Mathematics, Vol. 294, 2016, p. 256-306.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  22. Published

    On boundary value problems for some conformally invariant differential operators. / Möllers, Jan; Ørsted, Bent; Zhang, Genkai.

    In: Communications in Partial Differential Equations, Vol. 41, No. 4, 2016, p. 609-643.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  23. 2015
  24. Published

    Discrete branching laws for minimal holomorphic representations. / Möllers, Jan; Oshima, Yoshiki.

    In: Journal of Lie Theory, Vol. 25, No. 4, 2015, p. 949-983.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearch

  25. Published

    Restriction of most degenerate representations of O(1,N) with respect to symmetric pairs. / Möllers, Jan; Oshima, Yoshiki.

    In: J. Math. Sci. Univ. Tokyo, Vol. 22, No. 1, 2015, p. 279-338.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  26. 2014
  27. Published

    Branching laws for small unitary representations of GL(n,C). / Möllers, Jan; Schwarz, Benjamin.

    In: International Journal of Mathematics, Vol. 25, No. 6, 1450052, 2014.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  28. Published

    Heat kernel analysis for Bessel operators on symmetric cones. / Möllers, Jan.

    In: Journal of Lie Theory, Vol. 24, No. 2, 2014, p. 373-396.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  29. Published

    Minimal representations via Bessel operators. / Hilgert, Joachim; Kobayashi, Toshiyuki; Möllers, Jan.

    In: Journal of the Mathematical Society of Japan, Vol. 66, No. 2, 2014, p. 349–414.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  30. Published

    Structure of the degenerate principal series on symmetric R-spaces and small representations. / Möllers, Jan; Schwarz, Benjamin.

    In: Journal of Functional Analysis, Vol. 266, No. 6, 2014, p. 3508–3542.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  31. 2013
  32. Published

    A geometric quantization of the Kostant-Sekiguchi correpondence for scalar type unitary highest weight representations. / Möllers, Jan.

    In: Documenta Mathematica, Vol. 18, 18.06.2013, p. 785-855.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  33. 2012
  34. Published

    Fock model and Segal-Bargmann transform for minimal representations of Hermitian Lie groups. / Hilgert, Joachim; Kobayashi, Toshiyuki; Möllers, Jan; Ørsted, Bent.

    In: Journal of Functional Analysis, Vol. 263, No. 11, 25.03.2012, p. 3492–3563.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  35. Published

    Restriction of complementary series representations of O(1,N) to symmetric subgroups. / Möllers, Jan; Oshima, Yoshiki.

    Department of Mathematics, Aarhus University, 2012.

    Research output: Working paperResearch

  36. 2011
  37. Published

    An integral formula for $L^2$-eigenfunctions of a fourth-order Bessel-type differential operator. / Kobayashi, Toshiyuki; Möllers, Jan.

    In: Integral Transforms and Special Functions, Vol. 22, No. 7, 2011, p. 521-531.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  38. Published

    Orthogonal polynomials associated to a certain fourth order differential equation. / Hilgert, Joachim; Kobayashi, Toshiyuki; Mano, Gen; Möllers, Jan.

    In: Ramanujan Journal, Vol. 26, No. 3, 2011, p. 295-310.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  39. Published

    Special functions associated to a certain fourth order differential equation. / Hilgert, Joachim; Kobayashi, Toshiyuki; Mano, Gen; Möllers, Jan.

    In: Ramanujan Journal, Vol. 26, No. 1, 2011, p. 1-34.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review